# SDR ASAA2024081951950

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 63,801 hours, 18,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1674 INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGEMCY POWER SUPPLY M1674 PER B737-800 AMM 33-51-06-960-806, INSTALLATION TEST GOOD.
